# SDR CA001110039

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor Fan
- Component: Engine, Ge, CF343A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF OUT OF MANCHESTER NH (MHT) GOT N1 VIB ICON. FOLLOWED BY SMOKE IN CABIN. CREW SHUT DOWN THE ENGINE AND RETURNED TO BLOCKS. PRELIMINARY REPORT OF EXTENSIVE FAN BLADE DAMAGE. ROAD CREW BEING ARRANGED TO GO TO MHT FOR POSSIBLE ENGINE CHANGE. AVIONICS TECH DISPATCHED TO DO AN FDR DOWN LOAD. 2000-11-14TC:  EXPECT FOLLOW-UP SDR FROM ORIGINATOR AS TO CAUSE.
